Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 987595, 15 pages
http://dx.doi.org/10.5402/2011/987595
Research Article

On Some Nonlinear Integrodifferential Inequalities for Functions of 𝑛 Independent Variables

Department of Mathematics, Faculty of Exact Sciences, University of Mentouri, Constantine 25000, Algeria

Received 23 December 2010; Accepted 11 January 2011

Academic Editors: R. Avery, S. S. Ravindran, and R. Spigler

Copyright © 2011 Hassane Khellaf and Mohamed El-Hadi Smakdji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of this paper is to establish some nonlinear integrodifferential integral inequalities in 𝑛 independent variables. These new inequalities represent a generalization of the results obtained by Pachpatte in the case of a function with one and two variables. Our results can be used as tools in the qualitative theory of a certain class of partial integrodifferential equation.